# SDR ASAA2022071139027

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 55,916 hours, 16,412 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Detector
- Part number: TC29603
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE S3 EGT SHOWS DASHES. GROUNDED - YES. REMOVED AND REPLACED S3 DETECTOR REF. B737-800 AMM 77-21-01. REMOVED AND REPLACED CJ10 HARNESS REF. AMM 73-21-06.
